# SDR COMA0160185

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 4,841 hours, 4,998 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Wing Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

WING OVERHEAT WARNING.  COULD NOT DUPLICATE.  FUNCTION CHECK OF SYSTEM WAS NORMAL.
